# SDR ABXA9800025

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591142775
- Condition: Corroded
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXFOLIATION CORROSION IN INTERNAL FUSELAGE SKIN DOUBLER AT STA 996 JUST BELOW LONGERON 17R.  REPLACED FILLER DOUBLER IAW DC9 SRM 51-30-1.
